# SDR ASAA2023040442732

- Difficulty date: April 4, 2023
- Submitted: April 6, 2023
- Operation: Air carrier
- Aircraft: N919AK
- Make and model: Boeing 737-9
- Aircraft serial: 44087
- Aircraft time: 7,049 hours, 2,172 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE WINDOW "OVERHEAT" LIGHT ILLUMINATED ON LANDING. GROUNDED - YES. PERFORMED WINDOW HEAT SYSTEM OPERATIONAL TEST IAW B737-9 AMM 30-41-00-710-801.
